Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Have swollen clitoris and getting tingling sensation. How to cure this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11895 Questions
Hello, I recently was receiving oral stimulation of my clitoris from my male partner, and he was very rough. Since then, my clitoris has been very swollen, and uncomfortable. It has almost a tingling sensation and it hurts somewhat. I know this is not a STD because I have been tested, and my partner and I did not engage in intercourse. How can I go about curing this or reducing the swelling/discomfort?
Posted Sat, 5 Jan 2013 in Vaginal and Uterus Health
Answered by Dr. Michelle Gibson James 2 hours later
Hi, thanks for using healthcare magic

There was probadly minor trauma to the clitoris.The best medication to relieve this would be an anti inflammatory agent provided you do not have any contraindication to their use (such as peptic ulcer disease, gastroesophageal reflux or any problems with bleeding).
Examples of anti inflammatory agents would be ibuprofen (may be known as advil), cataflam ,voltaren or aspirin.
This may be combined with sitz baths which may also provide some relief.This involves
sitting in a salt bath, some persons use items such as epsom salts or witch XXXXXXX This can be done twice daily for 10 to 15 minutes.

Hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor